# SDR FDEA202407020912

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 50,550 hours, 22,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WON'T TEST USING ANY/ALL SWITCHES.    REMOVED AND REPLACED BATTERY PACK FOR POWER SUPPLY M 730 AND M731 OPS CHECK GOOD REF AMM 33-51-07-  2. PART REMOVED IS RADIANT POWER CORP BATTERY ASSEMBLY PART NUMBER 2103-1A.
